# SDR IXKA960025

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 44 - ATL - AFT FLASH LIGHT NO BLINKING.  REMOVED AND REPLACED AFT FLASH LIGHT BATTERY PACK.  (M)
